# SDR AALA201609159025

- Difficulty date: September 6, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 50,758 hours, 14,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5391187
- Condition: Corroded
- Location: Bs 1445-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RIGHT FLOOR PANEL UPPER AND LOWER  SURFACES BETWEEN BS 1445 AND 1530 AT RBL 20. REPLACED THE FLOOR PANEL IAW SRM 51-40-02-0G, AND SRM 51-40-05-0G.
